# SDR DALA1134083218

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 61,667 hours, 27,104 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FWD EMERGENCY HATCH RT LOAD HAS CRACKS.  REMOVED AND INSTALLED NEW LOAD TRANSMITTING PROFILE IAW SRM 51-42-11.  PROFILE INST P/N D5227902020511 BATCH#0002046848. CRACK DIM; 0.100".
